# SDR YENA2025010600015

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 3,136 hours, 576 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#133, BOS-SFO. (ETOPS) 'WHILE ON AP1 CLIMBING FROM FL 340 TO FL36 ( MAX WAS FL 385 ) WE HIT 2,000 FPM  CLIMB AND SPEED GOT DOWN TO GREEN DOT BEFORE MANUAL INTERVENTION . AT LEVEL CLEAN FLIGHT SPEED WOULD GO FROM .75-.80 & +/-80' ALT . THRUST WOULD GO FROM FULL POWER TO ALMOST IDLE POWER . AIRCRAFT OPERATED NORMALLY ON AP2 ( AUTOPILOT SYSTEMS ); T/S-PFR SHOWED NO FAULT, AFS/GROUND REPORT AND PRESENT FAILURE SCAN SHOW NOTHING. PERFORMED AFS TEST REFER AMM 22-96-00. ALL FOUR COMPUTERS PASS. PREVIOUS LEGS REPORT ON JAN 03 SHOWED ELAC2 1B RT06 (RETEST OK) REPORTED BY FAC1 COM. THIS CLEARS MDDR 570470, MX-4 UPDATED. PLACARD REMOVED. M/C ADVISED
